Sequential testing of the equality of two survival distributions using the modified Savage statistic

Subscribe to email list

Please select the email list(s) to which you wish to subscribe.

You are here

Sequential testing of the equality of two survival distributions using the modified Savage statistic

TitleSequential testing of the equality of two survival distributions using the modified Savage statistic
Publication TypeJournal Article
Year of Publication1978
AuthorsKoziol, JA, A Petkau, J
JournalBiometrika
Volume65
Pagination615–623